Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Please help: articles supporting Provigil+Parnate? Sunbath

Posted by delna on October 6, 2009, at 1:08:10

In reply to Please help: articles supporting Provigil+Parnate?, posted by Sunbath on October 5, 2009, at 12:31:17

> I'd really like to convince my pdoc to try adding low dose Provigil, which is quite difficult since it's not done over here..
>
> Daytime somnolence is really too much for me, I don't know how long I can take this while going to university...
>
> Are there any articles that state that it's common practice to use stimulants to fight the fatigue side effect of Parnate?
>
> Thanks lot for any help!!

Sunbath I have done a thorough search and like the others have found only a few case reports in Pubmed. Also sadly on the Provigil prescribing info it states that caution is advised when using with Parnate because no trials have been conducted with it. But on a positive note it does say in my book Stephen Stahl's Prescribers Guide that stimulants CAN be added BUT under supervision of an expert.

Sorry, nothing concrete to report.:(
Hope things get better. I empathize with you- sedation makes drug treatment much more difficult
Take Care
D

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:919805
URL: http://www.dr-bob.org/babble/20091001/msgs/919903.html